What caused my incredible shrinking penis?
I have been taking X for about 20 months, once a week when able to. It tends to have a most relaxing effect on me and I sleep easier the next day than normal. FYI I am 34, white, male, hetero, I have run my own business for years and I am reasonably self aware with no real hang ups.
I have always found that sexual activity on X to be very nice. I have also found that orgasm is never achievable with a partner. Although many of my male friends find that X removes their ability to gain erection, I have never until recently found that effect applicable to me. But recent batches of X have induced an incredible physical suppression of the ability to gain erection. Literally shrinkage comes on so strong that I am 1/3 of normal flacid size. NO AMOUNT of attention, toys, etc. etc. can bring ANY change in this usually for 12 hours or more. The same pills have induced in EVERYONE taking them 48 hours of wakefullness and I have ALWAYS been able to sleep after 8 hours.
Are these kinds of effects more related to one type of X than another?
The shrinking penis effect is sometimes called a "Speed Willy" in the North of England, since the effect is caused by amphetamines. I suspect that this batch contained amphetamine, although pure MDMA also has this effect on some people.